# SDR ASAA12510948

- Difficulty date: January 13, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 13,244 hours, 4,252 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE.  ACCOMPLISHED QRH PROCEDURE.  OPS NORMAL.
